# SDR AALA970827

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 229-788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DUE TO EXCESSIVE CORROSION ON ENTIRE LENGTH OF SEAT TRACK, REPLACEMENT WAS NECESSARY.  REPLACED ENTIRE LENGTH OF NR 6 TRACK PER SRM 51.  42,301 HOURS.  CYCLES, 23,692.  (X)
